# SDR SWAA2023103108443

- Difficulty date: September 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL # 561CB HAS BULGING/CRACKED FASTENER HOLES<[01] PREPARED LEFT WING LOWER MID T/E ACCESS PANEL # 561CB. AS PER SRM 51-70-04-2R-9-B00345REPAIRED LEFT WING LOWER MID T/E ACCESS PANEL # 561CB. AS PER SRM 51-70-04-2R-9-B00345 MATERIAL USED PO.1791128 AND PO.1473815APPLIED TOPCOAT ON LEFT WING LOWER MID T/E ACCESS PANEL #561 CB REF B-737 AMM 51-21-73-370-803;[02] VERIFIED REPAIR.
